Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compactifications of splitting models of PEL-type Shimura varieties


Author: Kai-Wen Lan
Journal: Trans. Amer. Math. Soc. 370 (2018), 2463-2515
MSC (2010): Primary 11G18; Secondary 11G15, 14D06
DOI: https://doi.org/10.1090/tran/7088
Published electronically: November 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct toroidal and minimal compactifications, with expected properties concerning stratifications and formal local structures, for all integral models of PEL-type Shimura varieties defined by taking normalizations over the splitting models considered by Pappas and Rapoport. (These include, in particular, all the normal flat splitting models they considered.)


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11G18, 11G15, 14D06

Retrieve articles in all journals with MSC (2010): 11G18, 11G15, 14D06


Additional Information

Kai-Wen Lan
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: kwlan@math.umn.edu

DOI: https://doi.org/10.1090/tran/7088
Keywords: PEL-type Shimura varieties, degenerations and compactifications, integral models, local models and splitting models
Received by editor(s): August 6, 2015
Received by editor(s) in revised form: July 14, 2016
Published electronically: November 16, 2017
Additional Notes: The author was partially supported by the National Science Foundation under agreement No. DMS-1352216, and by an Alfred P. Sloan Research Fellowship
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society